Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.40
pages 31-46

A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators

Dmitriy A. Verlan
Kiev National Taras Shevchenko University, Kiev
Vladimir V. Semenov
Kiev National Taras Shevchenko University, Kiev
Lyubov M. Chabak
Kiev State Petro Konashevich-Sahaydachnyi Academy of Water Transport, Kiev

SINOPSIS

The regularized modified extragradient method with dynamic rule for finding the step size for solving variational inequalities with monotone operators acting in a Hilbert space is presented. In addition the variants of this method for variational inequalities and operator equations with a priori information about solution, which is given as the set of fixed points of quasinonexpanding operator, are also considerd. Theorems of methods strong convergence without any Lipschitzian continuity assumption on operators are proved.


Articles with similar content:

Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov
Guaranteed Estimation of Parameters of Linear Algebraic Equations for Nonstationary Observations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Alexander G. Nakonechnyi, Sergey V. Demydenko
Modified Extragradient Method with Bregman Divergence for Variational Inequalities
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Vladimir V. Semenov
Development and Investigation of the Robust lgorithms of Ellipsoidal Estimation of the Inertia Characteristics of a Spacecraft Controlled by Powered Gyroscopes
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Igor A. Kutsenko, Victor V. Volosov, Yuriy A. Selivanov
On weak extensions of extreme problems for nonlinear operator equations. Part I. Weak solutions
Journal of Automation and Information Sciences, Vol.38, 2006, issue 1
Louisa Toscano, Valeriy S. Melnik